# SDR AWXA200500841

- Difficulty date: July 7, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431279
- Part serial: 0160
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK FOUND UPPER SURFACE OF THE L/H OUTBOARD FORE FLAP DISBONDED 12 INCHES FROM INBOARD END FROM WBL 219L TO WBL 221L.  MAINTENANCE REMOVED DISBONDED AREA FROM UPPER SURFACE OF THE L/H OUTBOARD FORE FLAP DISBONDED AND CLEANED AREA IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 22.  FABRICATED REPAIR FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 22.  BONDED REPAIR PARTS TO UPPER SURFACE OF THE L/H OUTBOARD FORE FLAP DISBONDED 12 INCHES FROM INBOARD END FROM WBL 219L TO WBL 221L IAW BOEING 737-300 SRM 51-70-10-0 REPAIR 22.
